Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Modification of the method of discrete continuation by parameters

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    D. F. Davidenko, “Approximate solution of nonlinear equations system,” Ukr. Mat. Zh.,5, No. 2 (1953).

  2. 2.

    É. I. Grigolyuk and V. I. Shalashilin, Problems of Nonlinear Deformation [in Russian], Nauka, Moscow (1988).

  3. 3.

    S. Way, “Bending of circular plates with large deflection,” Trans. ASME,56, No. 8 (1934).

Download references

Author information

Additional information

Translated from Zhurnal Prikladnoi Mekhaniki i Tekhnicheskoi Fiziki, No. 5, pp. 95–99, September–October, 1990.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Grigolyuk, É.I., Lopanitsyn, E.A. Modification of the method of discrete continuation by parameters. J Appl Mech Tech Phys 31, 754–758 (1990). https://doi.org/10.1007/BF00852451

Download citation


  • Mathematical Modeling
  • Mechanical Engineer
  • Industrial Mathematic
  • Discrete Continuation